# SDR DXTA2021012804652

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N562QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0112
- Aircraft time: 2,922 hours, 1,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY LIGHTS WILL NOT EXTINGUISH.  FLOOR LIGHT IN FRONT OF MAIN CABIN DOOR.  REPEAT WRITE UP.  REMOVED RT PEDESTAL PANEL (244BR) AND RESET THE NR 1 EMERGENCY LIGHTING INERTIA SWITCH (SC001).  REINSTALLED PANEL 244BR.  PERFORMED A FUNCTIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM.  CHECKS GOOD, REFERENCE CE-680A M/M 33-50-00.
